AF Association
14,006 members16,933 posts

Spironolactone

I have had AF since 2013.

I am on Apixaban (2x 5mg), Bisoprolol 10mg, Furosemide 20mg, Digoxin 62.5, Ranitidine (2 x 150 mg) and Spironolactone 25mg.

I had been having abdominal/chest pains feeling exhausted so have an Angiogram booked in for June as Heart Failure seems to be on the cards. Plus my GP has done bloods for H. Pylori.

Since seeing the cardiologist just over a week ago she put me on Spironolactone and halved my Furosemide dose ( only been on this a few weeks). I have now started to have tingly soles of my feet like when you have walked miles, anyone else have problems like this, I have seen that some people relate this to the Spironolactone?!!

1 Reply
oldestnewest

So sorry you are going through this. I hope it gets fixed up soon. May be you just need medication adjustments! Be hopeful.

Reply

You may also like...